Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 32, NWS Little Rock, AR

July 20, 2018Arkansas County, Desha County, Monroe County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jul 20, 2018, 10:19 PM CDT for Arkansas County, Desha County, Monroe County, Arkansas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 10:19 PM CDT (03:19 UTC)
Expired
Jul 20, 2018, 10:45 PM CDT
In force
26 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Arkansas County, AR, Desha County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 10:25 PM CDTTSTM WND DMGEthel, ARNUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ALONG HIGHWAY 17 NEAR ETHEL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:08 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3694 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
1.2
Supercell composite
28.4

Open this sounding in Storm Lab

The text

As transmitted.

785 
WFUS54 KLZK 210319
TORLZK
ARC001-041-095-210345-
/O.NEW.KLZK.TO.W.0032.180721T0319Z-180721T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1019 PM CDT FRI JUL 20 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Desha County in southeastern Arkansas...
  Southeastern Monroe County in eastern Arkansas...
  Eastern Arkansas County in southeastern Arkansas...

* Until 1045 PM CDT.
    
* At 1019 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles southwest of St. Charles, or 9 miles
  northwest of White River National Wildlife Refuge, moving southeast
  at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  St. Charles...                    Trusten Holder WMA...
  Indian Bay...                     Ethel...
  De Luce...                        Weber...
  Cross Roads in Monroe County...   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3403 9089 3402 9099 3396 9097 3400 9102
      3398 9108 3396 9109 3394 9102 3388 9117
      3440 9134 3449 9106 3447 9105 3446 9100
      3434 9100 3433 9106 3422 9106 3419 9109
      3415 9108 3412 9112 3412 9096 3408 9087
TIME...MOT...LOC 0319Z 330DEG 33KT 3428 9120 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

62
2 follow-up statements
997 
WWUS54 KLZK 210331
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1031 PM CDT FRI JUL 20 2018

ARC001-041-095-210345-
/O.CON.KLZK.TO.W.0032.000000T0000Z-180721T0345Z/
Desha AR-Monroe AR-Arkansas AR-
1031 PM CDT FRI JUL 20 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN DESHA...SOUTHEASTERN MONROE AND SOUTHEASTERN ARKANSAS
COUNTIES...
    
At 1031 PM CDT, a severe thunderstorm capable of producing a tornado
was located near White River National Wildlife Refuge, moving
southeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Trusten Holder WMA...             Weber...
Ethel...                          De Luce...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3403 9089 3402 9099 3396 9097 3400 9102
      3398 9108 3396 9109 3394 9102 3388 9117
      3431 9130 3438 9100 3434 9100 3433 9106
      3422 9106 3419 9109 3415 9108 3412 9112
      3412 9096 3408 9087
TIME...MOT...LOC 0331Z 311DEG 19KT 3426 9114 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

62
435 
WWUS54 KLZK 210343
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1043 PM CDT FRI JUL 20 2018

ARC001-041-095-210353-
/O.EXP.KLZK.TO.W.0032.000000T0000Z-180721T0345Z/
Desha AR-Monroe AR-Arkansas AR-
1043 PM CDT FRI JUL 20 2018

...THE TORNADO WARNING FOR NORTHEASTERN DESHA...SOUTHEASTERN MONROE
AND SOUTHEASTERN ARKANSAS COUNTIES WILL EXPIRE AT 1045 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.

LAT...LON 3403 9089 3402 9099 3396 9097 3400 9102
      3398 9108 3396 9109 3394 9102 3388 9117
      3431 9130 3438 9100 3434 9100 3433 9106
      3422 9106 3419 9109 3415 9108 3412 9112
      3412 9096 3408 9087
TIME...MOT...LOC 0343Z 330DEG 33KT 3418 9109 

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:32 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 20, 6:32 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
632 PM CDT Fri Jul 20 2018

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

Generally VFR conditions will be seen through this TAF period.
Some SHRA/TSRA may be seen across the NRN terminals this
evening...with VCTS mentioned. Potential for SHRA/TSRA will be
less...but still possible. Some patchy fog may also be seen
overnight.

&&

.PREV DISCUSSION...(ISSUED 300 PM CDT Fri Jul 20 2018)

SHORT TERM...Tonight Through Sunday

At the surface, a frontal boundary remains stalled over far
northern Arkansas and southern Missouri. Outflow boundaries remain
over portions of the area from morning showers/storms. In the
upper levels, a ridge 5960 meter ridge remains centered over the
Panhandles region of Texas and Oklahoma.

Over the next few days, the ridge will contract or move westward.
This will allow the front to move down into Arkansas. Additional
showers and thunderstorms will be possible this afternoon into the
overnight hours along and ahead of the boundary.

With the ridge contracting, and surface flow becoming more
northerly, temperatures will be a little cooler. Heat index values
will be a little more tolerable, with values at/above 105 mainly
over the southwest half of the area. Issued a heat advisory for
tomorrow for most areas south of the Arkansas River (excluding
Little Rock).

Any overnight storms should diminish in the morning hours as the
front sinks into the state.

LONG TERM...Sunday Night Through Friday

The long term forecast will begin with an amplifying ridge of high
pressure over the southwestern US amidst a deepening trough
extending from the great lakes region into northern Florida.

The overall flow will remain uninterrupted due to a blocking Bermuda
High through Tuesday. At which point a cutoff low is expected to
form, and begin retrograding towards Louisiana through mid to late
week. This will change north/northwesterly flow into northeasterly
flow aloft, and will switch northerly surface winds around to the
south. This change in wind direction in the low levels will allow
for moisture advection and increased rain chances, especially across
southern and eastern portions of the state late next week.

Meanwhile, the ridge of high pressure will move westward towards the
desert southwest, which will allow several cold fronts associated
with the unsettled weather pattern to move through mid to late week.
Therefore, temperatures will be slightly cooler next week and near
seasonal averages.

FIRE WEATHER...
No significant fire weather issues are expected in the next seven
days. Minimum humidity will largely remain above 40 percent.
Scattered showers and thunderstorms will be possible, mainly
during the afternoons and evenings.

&&

.LZK Watches/Warnings/Advisories...
Heat Advisory until 9 PM CDT this evening FOR Baxter-Boone-
Cleburne-Fulton-Independence-Izard-Marion-Newton-Searcy-Sharp-
Stone-Van Buren.

Excessive Heat Warning until 9 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Conway-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Jackson-Jefferson-Johnson-
Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-Pike-Polk-
Pope-Prairie-Pulaski-Saline-Scott-White-Woodruff-Yell.

Heat Advisory from 1 PM to 7 PM CDT Saturday FOR Bradley-Calhoun-
Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-Hot Spring-
Jefferson-Lincoln-Logan-Montgomery-Ouachita-Perry-Pike-Polk-
Saline-Scott-Yell.

&&

Aviation...62
Hazardous weather outlook, Jul 20, 6:37 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
637 PM CDT Fri Jul 20 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
637 PM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Heat index values will remain high early this evening...with many
areas seeing heat index values of 105 to just over 115. Expect
heat index values to cool off later this evening.

Some strong to severe thunderstorms will be possible this
evening...with the best chances across the north and northeast
sections of the area. Damaging winds and large hail will be the
primary threats expected...with locally heavy rainfall also
possible.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

The chance for thunderstorms will diminish over the weekend...with
potential for some thunderstorms returning for Tuesday through
Thursday of next week.

Heat index values will remain a concern through much of the
period as well. Most locations will see heat index values in the
upper 90s to around 105 degrees. Some areas may see heat index
values exceed 105 degrees during the afternoon and evening hours.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Jul 20, 8:46 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
846 PM CDT FRI JUL 20 2018

ARZ023-024-032-033-210230-
White AR-Van Buren AR-Faulkner AR-Cleburne AR-
846 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...
SOUTHWESTERN CLEBURNE...NORTHEASTERN FAULKNER AND SOUTHERN WHITE
COUNTIES UNTIL 930 PM CDT...

At 846 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gravel Hill to near Choctaw. Movement was east
at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Searcy...                         Heber Springs...
Clinton...                        Fairfield Bay...
Beebe...                          Kensett...
Greers Ferry...                   Quitman...
Higginson...                      Rose Bud...
Shirley...                        Mount Vernon...
Higden...                         Fairfield Bay Marina...
Crosby...                         Gravel Hill...
Fairbanks...                      Sugar Loaf Recreation Area...
McRae...                          Choctaw...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3505 9191 3544 9248 3546 9248 3546 9250
      3561 9273 3571 9240 3512 9150
TIME...MOT...LOC 0146Z 290DEG 28KT 3525 9201 3555 9238

62
Special weather statement, Jul 20, 8:59 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
859 PM CDT FRI JUL 20 2018

ARZ044>046-210230-
Pulaski AR-Lonoke AR-Prairie AR-
859 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PRAIRIE...CENTRAL
LONOKE AND NORTHEASTERN PULASKI COUNTIES UNTIL 930 PM CDT...

At 859 PM CDT, Doppler radar was tracking a strong thunderstorm over
Parnell, or near Cabot, moving southeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jacksonville...                   Cabot...
Lonoke...                         Little Rock AFB...
Ward...                           Carlisle...
Austin in Lonoke County...        Barrettsville...
McCreanor...                      Old Austin...
Parnell...                        Prairie Center...
Sisemore...                       Sylvania...
Furlow...                         Woodlawn...
Fairview in Lonoke County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3492 9213 3504 9205 3486 9165 3466 9176
TIME...MOT...LOC 0159Z 305DEG 24KT 3493 9205

62
Local storm report, Jul 20, 9:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
949 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 SE GIBSON             34.89N  92.22W
07/20/2018  E1.25 INCH       PULASKI            AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK1800208

44
Local storm report, Jul 20, 9:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             JACKSONVILLE            34.87N  92.13W
07/20/2018  E1.00 INCH       PULASKI            AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK1800209

44
Local storm report, Jul 20, 9:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             SHERWOOD                34.83N  92.21W
07/20/2018  E0.75 INCH       PULASKI            AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK1800210

44
Local storm report, Jul 20, 10:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 WSW GIBSON            34.89N  92.24W
07/20/2018  E1.00 INCH       PULASKI            AR   NWS EMPLOYEE

&&

EVENT NUMBER LZK1800211

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:46 PM CDTSpecial Weather StatementLZKVan Buren, White44 min
Jul 20, 8:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie, Woodruff52 min
Jul 20, 8:55 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski50 min
Jul 20, 8:59 PM CDTSpecial Weather StatementLZKLonoke31 min
Jul 20, 9:36 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie39 min
Jul 20, 9:37 PM CDTSevere Thunderstorm WarningLZKMonroe53 min
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Jefferson, Lonoke, Prairie, Pulaski46 min
Jul 20, 9:54 PM CDTTornado WarningLZKArkansas, Monroe36 min
Jul 20, 10:16 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie29 min
Jul 20, 10:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski20 min
Jul 20, 10:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie32 min
Jul 20, 10:44 PM CDTSpecial Weather StatementLZKDesha31 min
Jul 20, 11:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe23 min
Jul 20, 11:28 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe47 min
Jul 21, 12:02 AM CDTSpecial Weather StatementLZKPhillips43 min
Jul 21, 12:12 AM CDTSpecial Weather StatementLZKBoone48 min
Jul 21, 12:19 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy41 min
Jul 21, 12:27 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Jul 21, 12:48 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton57 min
Jul 21, 12:53 AM CDTSevere Thunderstorm WarningLZKLonoke37 min
Jul 21, 1:03 AM CDTSevere Thunderstorm WarningLZKMarion, Newton, Pope, Searcy, Stone, Van Buren46 min
Jul 21, 1:09 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
Jul 21, 1:14 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone46 min
Jul 21, 1:22 AM CDTSevere Thunderstorm WarningLZKCleburne, White23 min
Jul 21, 1:29 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan34 min
Jul 21, 1:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Pope, Van Buren38 min
Jul 21, 1:38 AM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff37 min
Jul 21, 1:40 AM CDTSpecial Weather StatementLZKPope50 min
Jul 21, 1:51 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White24 min
Jul 21, 2:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White36 min
Jul 21, 2:13 AM CDTSpecial Weather StatementLZKFaulkner, White62 min
Jul 21, 2:23 AM CDTSpecial Weather StatementLZKPerry52 min
Jul 21, 2:48 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline57 min
Jul 21, 3:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe45 min
Jul 21, 3:18 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline27 min
Jul 21, 3:34 AM CDTSpecial Weather StatementLZKJohnson56 min
Jul 21, 3:39 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline51 min
Jul 21, 4:00 AM CDTSpecial Weather StatementLZKPope45 min
Jul 21, 4:20 AM CDTSpecial Weather StatementLZKDesha, Drew, Lincoln55 min
Jul 21, 4:24 AM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell51 min
Jul 21, 4:53 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski52 min

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.